# SDR ASAA2023050143067

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 45,571 hours, 13,078 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERF ASA TC # 78273000 FOUND #1 ENG MSG # 73-20041 INTERNAL EEC LONG TIME FAULT. GROUNDED - YES. PER B737-800 FIM 73-21 TASK 801 PERFORMED EEC TEST FOR #1 ENG FAULT MSG 73-20041, NO FAULTS FOUND. THIS IS AN INTERMITTENT FAULT.
